Patient : I was receiving injections because I had a urine infection, when I was getting my second shot I had not eatin for 5 hrs and after the shot I felt dizzy, and I couldn't feel my left side of the body,and I was having a hard time breathing. I ate when I got home and the dizziness and the numbness of my left side was gone but i still had a hard time breathing. I was take to the doctor and he gave me an injection so I could breathe. Was it low blood sugar? And the day after my nipples started to have a burning sensation but there isn't swelling and it hasn't stopped. I still have chest pains small ones though.The doctor said that I was breathing right and he also said that my heart rate was normal. Why is this? Can it be a heart attack? How long does a heart attack last for?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.